MathSciNet Relay Station
MathSciNet bibliographic data
MR2813202 (2012k:34152) 34K12 (34D45 34K50)
Wan, Li; Zhou, Qinghua Attractor and ultimate boundedness for stochastic cellular neural networks with delays. Nonlinear Anal. Real World Appl. 12 (2011), no. 5, 2561–2566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement